Couldn't find what you looking for?

TRY OUR SEARCH!


I have had asthma ever since I was a child. I have been on medicines ever since but only lately ( 34 ys) have I gained some weight. I mean, I have nothing else to think of but the drugs. I didn’t change my diet or anything like that and I don’t have problems with thyroid, so I can’t think of anything else.

Loading...


Well, long term use of some corticosteroids may cause weight gain but you didn’t say what kind of meds you have been taking. You should also be aware that you are not as young as before and that your body doesn’t get rid of the fat as easy as before. You may want to think about exercising or just regular walking. I can’t think of anything else.
Reply

Loading...

I am a 24 year old female I am taking topamax for epilepsy and lost 20 pounds. I just got diagnosed with asthma and I am on singulair pill (once a day), advair 500/50 (twice a day) spiriva (once a day) and ventolin albuterol (when needed). They contain corticosteriod and other weird new ingridents. My fear is that I am going to gain weight. Please help!!
Reply

Loading...

I am in the same situation. I have gained 25 pounds in the last two months since starting pulmicort and singulair. Isn't there an asthma med that doesn't cause weight gain? Everyone keeps telling me better fat and able to breathe than the other way around, but it is NOT easy!!! I want my body back!!!!
Reply

Loading...

I had two asthma attacks while I was 2 years old. I've been on puffer ever since that. Over time I didn't have to use the puffer for almost 5 years but then when I turned 15 I had to start using the puffer for a couple of months and I was good. But this year I've been using the puffer more then normal I went to the doctors because I knew something was wrong I found it hard to breath at times and he gave me two puffers I have never used before :S
However over time of 14 years with asthma I have noticed I'm overweight I always been. I always bigger then all the girls in my class. I've tried losing the weight but once I get to get into it I get a cold and I'm out for 2 weeks. and then I gain all the weight I lose plus more. Its always been a cycle for me. Could it be because I was so young? I was barely 2 when I went on the meds for asthma I had to use it lot as a child. someone help.
Reply

Loading...